# SDR LR7A03091

- Difficulty date: November 21, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION,  FOUND LOOSE FASTENERS FS 345E-245 FUSELAGE SKIN, LBL 30, WL 230-285.  REPLACED 60 EA RIVETS IAW AC 43.13-1B AND SB 382-53-42.  NR 2067.
